Infinite dimensional representations of canonical algebras

Reiten I, Ringel CM (2006)
Canadian Journal of Mathematics 58(1): 180-224.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Abstract / Bemerkung
The aim of this paper is to extend the structure theory for infinitely generated modules over tame hereditary algebras to the more general case of modules over concealed canonical algebras. Using tilting, we may assume that we deal with canonical algebras. The investigation is centered around the generic and the Prufer modules, and how other modules are determined by these modules.
Erscheinungsjahr
2006
Zeitschriftentitel
Canadian Journal of Mathematics
Band
58
Ausgabe
1
Seite(n)
180-224
ISSN
0008-414X
eISSN
1496-4279
Page URI
https://pub.uni-bielefeld.de/record/1600899

Zitieren

Reiten I, Ringel CM. Infinite dimensional representations of canonical algebras. Canadian Journal of Mathematics. 2006;58(1):180-224.
Reiten, I., & Ringel, C. M. (2006). Infinite dimensional representations of canonical algebras. Canadian Journal of Mathematics, 58(1), 180-224. https://doi.org/10.4153/CJM-2006-008-1
Reiten, I., and Ringel, C. M. (2006). Infinite dimensional representations of canonical algebras. Canadian Journal of Mathematics 58, 180-224.
Reiten, I., & Ringel, C.M., 2006. Infinite dimensional representations of canonical algebras. Canadian Journal of Mathematics, 58(1), p 180-224.
I. Reiten and C.M. Ringel, “Infinite dimensional representations of canonical algebras”, Canadian Journal of Mathematics, vol. 58, 2006, pp. 180-224.
Reiten, I., Ringel, C.M.: Infinite dimensional representations of canonical algebras. Canadian Journal of Mathematics. 58, 180-224 (2006).
Reiten, Idun, and Ringel, Claus Michael. “Infinite dimensional representations of canonical algebras”. Canadian Journal of Mathematics 58.1 (2006): 180-224.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar